# SDR CALA2021021000153

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 98,909 hours, 17,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 218329
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 EMER LT BATTERY PACK M33409 RESTORE FAIL REFER TO NR LP:9130264 EMER LT BATTERY M33409 BATTERY PACK REPLACED AND INSTALLATION TE ST NORMAL IAW AMM 33-51-06 ADD EMP:V920595 IDT BY HX 147282, APPROVED
